# SDR CALA2023080202394

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 68,306 hours, 23,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 177838
- Condition: Discharged
- Location: Row 20 Rh
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - OVERWING CEILING EXIT SIGN, BOTH R/H OVERWING ESCAPE HATCH UPPER EXIT SIGNS AND BOTH L/H & R/H OVERWING ESCAPE HATCH LOWER EXIT SIGNS ARE INOP. REPLACED BATTERY PACK UNDER DATO PANEL AT ROW 20 RH SIDE IN REFERENCE TO AMM 33-51-06. ALL EMERGENCY LIGHTS OPS CHECKS GOOD. PARTS USED:  99-3351-3-0015,QTY :1
